# SDR SWIA2018040444328

- Difficulty date: February 23, 2018
- Submitted: April 4, 2018
- Operation: Air carrier
- Aircraft: N744SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10200
- Aircraft time: 37,622 hours, 22,950 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF,  RECEIVED GEAR DISAGREE WARNING. ALL 3 GEAR REMAINED DOWN AND LOCKED. ALSO HAD A PROXIMITY SYSTEM FAULT 1 STATUS MESSAGE.   REMOVED & REPLACED PSEU IAW AMM. ALL OPS CHECKED GOOD.
